1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

increasing thyoid med affects insulin dose?

Discussion in 'Type 1 Diabetes' started by LMAZ, Feb 10, 2012.

  1. LMAZ

    LMAZ · Newbie

    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    21
    I recently had an increase in thyroid med dose. Since then, i have had to lower my insulin dose, seems that the thyroid med increase is affecting the need for insulin, but how? By increasing the metabolic rate? Has anyone else had this happen, or have a guess why this would be? Les, Type 1 diabetic for 25 yrs, abt 21 units total per day
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook